[ skip to content ]

Certain Tibetan Suffixes and Their Combinations

Simon, Walter (1941) 'Certain Tibetan Suffixes and Their Combinations.' Harvard Journal of Asiatic Studies, 5 (3/4). pp. 372-391.

Full text not available from this repository.
Alternative Location: http://www.jstor.org/stable/2717917
Item Type: Journal Articles
SOAS Departments & Centres: Faculty of Languages and Cultures > Department of the Languages and Cultures of China and Inner Asia
ISSN: 00730548
Depositing User: Users 1566 not found.
Date Deposited: 11 Oct 2012 15:30
URI: http://eprints.soas.ac.uk/id/eprint/14412

Statistics

Download activity - last 12 months
Downloads since deposit
0Downloads
148Hits
Accesses by country - last 12 months
Accesses by referrer - last 12 months
Additional statistics for this record are available via IRStats2

Repository staff only

Edit Item Edit Item